# SDR AALA201806299003

- Difficulty date: June 25, 2018
- Submitted: June 30, 2018
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 71,428 hours, 27,164 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge Fitting
- Part number: D5337062220400
- Condition: Worn
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. BUSHING BORE WORN ON LEFT MAIN LANDING GEAR DOOR FORWARD HINGE FITTING BETWEEN STA 42 TO STA 43, WATERLINE Z-2166, LBL Y254 ON KEEL BEAM. REPLACED LEFT HAND MAIN LANDING GEAR DOOR HINGE FITTING PER EA 281727 AND REPAIR DRAWING R53370500E.
